Title

Optimal Control of Vortex Shedding Using Proper Orthogonal Decomposition Model

Document Type

Article

Publication Date

9-2001

Publication Title

American Society of Mechanical Engineers Trans. Journal of Fluids Engineering

Volume

123

Issue

3

First page number:

612

Last page number:

618

Keywords

Control theory; Orthogonal decompositions; Unsteady flow (Fluid dynamics); Vortex shedding

Permissions

Use Find in Your Library, contact the author, or use interlibrary loan to garner a copy of the article. Publisher copyright policy allows author to archive post-print (author’s final manuscript). When post-print is available or publisher policy changes, the article will be deposited

Identifier

DOI: http://dx.doi.org/10.1115/1.1385513

UNLV article access

Search your library

Share

COinS